Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 68, NWS Mobile, AL

April 29, 20144 counties in Alabama; George County, Greene County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Apr 29, 2014, 4:41 PM CDT for 4 counties in Alabama; George County, Greene County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2014, 4:41 PM CDT (21:41 UTC)
Expired
Apr 29, 2014, 5:30 PM CDT
In force
49 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Clarke County, AL, Mobile County, AL, Washington County, AL, George County, MS, Greene County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 12:46 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WUUS54 KMOB 292141
SVRMOB
ALC003-025-097-129-MSC039-041-292230-
/O.NEW.KMOB.SV.W.0068.140429T2141Z-140429T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
441 PM CDT TUE APR 29 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF LUCEDALE...
  SOUTHEASTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF LEAKESVILLE...
  EXTREME NORTH CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...
  SOUTHWESTERN CLARKE COUNTY IN SOUTHWEST ALABAMA...
  NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 530 PM CDT

* AT 436 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR LUCEDALE...AND MOVING
  NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EARLVILLE...PISGAH...ROUNSAVILLE...SIDNEY...CITRONELLE...
  ESCATAWPA...DEER PARK...VINEGAR BEND...TIBBIE...FAIRFORD...
  SEABOARD...TOPTON...CALVERT...MALCOLM...MCINTOSH...HAWTHORN...
  TOINETTE...SUNFLOWER...WAGARVILLE...SAINT STEPHRNS...PRESTWICK...
  LEROY...CORTELUOU AND CARLTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3160 8807 3128 8775 3083 8857 3102 8877
TIME...MOT...LOC 2141Z 232DEG 46KT 3100 8855

$$
1 follow-up statement
856 
WWUS54 KMOB 292202
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
502 PM CDT TUE APR 29 2014

ALC003-025-097-129-MSC039-041-292211-
/O.CAN.KMOB.SV.W.0068.000000T0000Z-140429T2230Z/
WASHINGTON AL-GREENE MS-GEORGE MS-CLARKE AL-BALDWIN AL-MOBILE AL-
502 PM CDT TUE APR 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR MOBILE...BALDWIN...CLARKE...
GEORGE...GREENE AND WASHINGTON COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
SEVERE. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3160 8807 3128 8775 3083 8857 3102 8877
TIME...MOT...LOC 2201Z 232DEG 46KT 3115 8831

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 1:48 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 29, 1:48 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
148 PM CDT TUE APR 29 2014

.UPDATE...SCATTERED TO NUMEROUS THUNDERSTORMS CONTINUE TO DEVELOP
ALONG THE MS AL COAST THIS AFTERNOON MOVING NORTHEAST AT 15 TO 20
MPH. CONDITIONS REMAIN FAVORABLE FOR SEVERE WEATHER THIS AFTERNOON
ESPECIALLY OVER WESTERN SECTIONS OF THE FORECAST AREA DURING THE
NEXT 3 TO 6 HOURS. DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL BE
POSSIBLE WITH THE STRONGER STORMS. FURTHER DEVELOPMENT TO THE EAST
AND NORTH WILL ALSO BE LIKELY LATER TODAY AND TONIGHT. AS RESULT A
NEW TORNADO WATCH IS NOW IN EFFECT FOR ALL AREAS OF INLAND SOUTHEAST
MS...AND MOBILE...BALDWIN AND WASHINGTON COUNTIES IN SOUTHWEST AL.
STAY TUNED FOR FURTHER UPDATES FOR THE REST OF TODAY AND TONIGHT.
32/EE

&&

.MARINE...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ENTIRE
MARINE AREA. SOUTHERLY WINDS AT 20 KNOTS WITH FREQUENT GUSTS TO 25 TO
30 KNOTS WILL BE LIKELY THROUGH THIS EVENING DIMINISHING SLOWLY
BEGINNING EARLY WEDNESDAY MORNING.

MINOR COASTAL FLOODING IS ALSO OCCURRING AND WILL LIKELY CONTINUE
THROUGH MID AFTERNOON. HIGH TIDE FOR TODAY FOR MOST AREAS HAS
ALREADY OCCURED. AS RESULT WATER LEVELS SHOULD BEGIN TO RECEDE SLOWLY
LATER THIS AFTERNOON AND TONIGHT. 32/EE

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      66  79  54  73  51 /  80  50  20  10  30
PENSACOLA   70  76  60  72  56 /  80  60  30  10  30
DESTIN      70  74  64  69  59 /  80  60  30  10  30
EVERGREEN   68  79  53  71  48 /  80  60  20  10  20
WAYNESBORO  60  77  49  70  47 /  60  20  10  10  10
CAMDEN      66  79  51  71  48 /  80  40  10  10  10
CRESTVIEW   72  81  58  74  49 /  80  60  30  10  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

FL...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, Apr 29, 11:00 AM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED...
NATIONAL WEATHER SERVICE MOBILE AL
1100 AM CDT TUE APR 29 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-301100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1100 AM CDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST THIS
AFTERNOON AND EVENING. THE GREATEST RISK AREAS IS OVER INTERIOR
SOUTHEAST MISSISSIPPI AND GENERALLY NORTHWEST OF I-65.

CURRENT THINKING IS THAT INITIAL THUNDERSTORM DEVELOPMENT OCCURS
OVER INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA IN THE
NOON TO 2 PM CDT TIME FRAME WEST OF I-65. STORMS BEGIN AS ISOLATED
TO SCATTERED AND THEN BEGIN HEADING OFF TO THE NORTHEAST WHILE
EXPANDING IN AREAL COVERAGE DURING THE COURSE OF THE AFTERNOON AND
EVENING. MAIN IMPACTS INCLUDE  DAMAGING WIND GUSTS...TORNADOES (SOME
POSSIBLY STRONG) AND LARGE HAIL.

THUNDERSTORMS GRADUALLY SPREAD EAST OF I-65 THIS DURING THE MID
AFTERNOON AND EVENING...INCLUDING THE FLORIDA PANHANDLE. SEVERE
STORMS WILL REMAIN A POSSIBILITY.

THE THREAT FOR FLASH FLOODING CONTINUES ACROSS THE REGION THROUGH
TONIGHT. RAIN TOTALS OF 3 TO 5 INCHES HAVE ALREADY OCCURRED ACROSS
MUCH OF INLAND SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST
ALABAMA NEAR THE STATE LINE...WITH 1 TO 3 INCHES FURTHER EAST. AN
ADDITIONAL 2 TO 4 INCHES OF RAIN IS LIKELY THROUGH
TONIGHT...ESPECIALLY ALONG AND EAST OF THE I-65 CORRIDOR WITH
LOCALLY HIGHER TOTALS POSSIBLE. A FLASH FLOOD WATCH REMAINS IN
EFFECT THROUGH EARLY WEDNESDAY MORNING. HIGHER TOTALS ARE POSSIBLE
LOCALLY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLOODING WILL LIKELY
PERSIST EAST OF I-65 THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF SKYWARN SPOTTERS AND EMERGENCY MANAGEMENT WILL
LIKELY BE REQUIRE THIS AFTERNOON AND TONIGHT IN SUPPORT OF SEVERE
WEATHER AND FLASH FLOODING.

GMZ630>635-650-655-670-675-301100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
545 AM CDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT DUE TO A STRONG ONSHORE FLOW AND
BUILDING SEAS.

STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL CONTINUE AFFECTING THE
GULF WATERS THIS AFTERNOON AND INTO THE EVENING. FREQUENT LIGHTNING
STRIKES...TORRENTIAL DOWNPOURS...AND LOCALLY HIGHER WINDS AND SEAS
CAN BE EXPECTED. AT LEAST SCATTERED STRONG THUNDERSTORMS PERSIST
INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STORMS WILL PERSIST ACROSS THE COASTAL WATERS WEDNESDAY MORNING. SOME
OF THE STORMS COULD BE STRONG. THUNDERSTORMS WILL END FROM WEST TO
EAST THROUGH THE DAY WITH THE PASSAGE OF A COLD FRONT.

In the hours before

Special weather statement, Apr 29, 12:36 PM CDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1236 PM CDT TUE APR 29 2014

ALZ061-063-291815-
UPPER MOBILE AL-LOWER MOBILE AL-
1236 PM CDT TUE APR 29 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 115 PM CDT...

AT 1235 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
BAYOU LA BATRE...OR 5 MILES WEST OF CODEN...AND MOVING NORTHEAST AT
25 MPH.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 1 AND 28.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Apr 29, 2:06 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
206 PM CDT TUE APR 29 2014

ALZ051-052-MSZ067-076-292000-
CHOCTAW AL-WASHINGTON AL-WAYNE MS-GREENE MS-
206 PM CDT TUE APR 29 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE AND NORTHERN
GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...SOUTHWESTERN CHOCTAW AND
WASHINGTON COUNTIES IN SOUTHWEST ALABAMA...THROUGH 300 PM CDT...

AT 202 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF LEAKESVILLE...OR 15 MILES NORTHEAST OF MCLAIN...AND MOVING
NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STATE LINE...         BUCKATUNNA...         SILAS...
  WAGARVILLE...         VINEGAR BEND...       TIBBIE...
  SAINT STEPHENS...     MILLRY...             FRUITDALE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PENNY SIZED HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

&&
Special weather statement, Apr 29, 2:38 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CDT TUE APR 29 2014

ALZ061-063-292045-
UPPER MOBILE AL-LOWER MOBILE AL-
238 PM CDT TUE APR 29 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND SOUTHERN
MOBILE COUNTY IN SOUTHWEST ALABAMA...THROUGH 345 PM CDT...

AT 234 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM CHICKASAW TO 3 MILES NORTHEAST OF TILLMANS CORNER
TO 4 MILES SOUTHWEST OF THEODORE...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIDTOWN MOBILE...     DOWNTOWN MOBILE...    CODEN...
  TILLMANS CORNER...    THEODORE...           SARALAND...
  PRICHARD...           REGIONAL AIRPORT IN WEST MOBILE...
  I65 AND US 45...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 3 AND 28. THIS
INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 14.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

&&
Special weather statement, Apr 29, 3:21 PM CDT, 1 hour 20 minutes before
ALZ051>053-MSZ067-292100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
321 PM CDT TUE APR 29 2014

...STRONG THUNDERSTORM MOVING EAST AFFECTING CHOCTAW COUNTY...
WASHINGTON COUNTY...WAYNE COUNTY...CLARKE COUNTY...

AT 316 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WAYNESBORO...OR ABOUT 2 MILES NORTHEAST OF
CLARA...MOVING EAST AT 70 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...GRETNA...
ISNEY...AQUILLA...HEALING SPRINGS...LOPER...MILLRY...SILAS...
BOLINGER...CULLOMBURG...SOUWILPA...KOENTON...GILBERTOWN...
BARRYTOWN...BIGBEE...BLADON SPRINGS...CHAPPELL HILL...SILVER CROSS...
FRANKVILLE...WIMBLY...WOMACK HILL...LOU...SERVICE...WEST BEND...
COFFEEVILLE...WOODS BLUFF...WINN...MORVIN...OPINE...CHILTON AND GROVE
HILL

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE
LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Apr 29, 3:41 PM CDT, 1 hour before
ALZ059-064-FLZ001>004-292130-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
341 PM CDT TUE APR 29 2014

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ESCAMBIA COUNTY...
INLAND SANTA ROSA COUNTY...INLAND ESCAMBIA COUNTY...COASTAL ESCAMBIA
COUNTY...SANTA ROSA COUNTY...LOWER BALDWIN COUNTY...

AT 338 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 21 MILES NORTHWEST OF PENSACOLA...OR ABOUT 3
MILES EAST OF BARRINEAU PARK...MOVING NORTHEAST AT 50 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MOLINO...
BARTH...BOGIA...MCDAVID...PACE...CHUMUCKLA...CENTURY...BAGDAD...
MILTON...WAHL...ALLENTOWN...JAY...MILTON NEAR WHITING FIELD...
POLLARD...KEEGO...HAROLD...BERRYDALE...DIXONVILLE AND RIVERVIEW

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS 40 TO 50 MPH...WHICH
COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
Local storm report, Apr 29, 4:18 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
418 PM CDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      2 SW DOWNTOWN MOBILE    30.68N 88.07W
04/29/2014                   MOBILE             AL   PUBLIC

            FLOODING UP TO BUMPERS REPORTED ON VIRGINIA STREET NEAR
            LADD PEEBLES STADIUM.

&&

CL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:30 PM CDTSevere Thunderstorm WarningMOBChoctaw45 min
Apr 28, 10:12 PM CDTTornado WarningMOBChoctaw63 min
Apr 28, 10:15 PM CDTSevere Thunderstorm WarningMOBWashington45 min
Apr 28, 10:25 PM CDTTornado WarningMOBChoctaw, Washington50 min
Apr 28, 10:49 PM CDTFlash Flood WarningMOBChoctaw, Washington4 hr
Apr 28, 11:12 PM CDTTornado WarningMOBClarke, Washington48 min
Apr 28, 11:14 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington61 min
Apr 28, 11:24 PM CDTSevere Thunderstorm WarningMOBWashington36 min
Apr 28, 11:54 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington66 min
Apr 29, 12:31 AM CDTFlash Flood WarningMOBClarke, Washington4 hr
Apr 29, 12:38 AM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Wilcox67 min
Apr 29, 1:00 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 2 more60 min
Apr 29, 1:18 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile57 min
Apr 29, 1:21 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Crenshaw, Monroe, Wilcox54 min
Apr 29, 1:35 AM CDTTornado WarningMOBButler, Crenshaw40 min
Apr 29, 1:49 AM CDTSpecial Marine WarningMOB41 min
Apr 29, 2:00 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia60 min
Apr 29, 2:10 AM CDTFlash Flood WarningMOBMobile4 hr
Apr 29, 2:14 AM CDTSevere Thunderstorm WarningMOBButler, Crenshaw46 min
Apr 29, 2:15 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Mobile60 min
Apr 29, 2:27 AM CDTSpecial Marine WarningMOB63 min
Apr 29, 2:56 AM CDTFlash Flood WarningMOBBaldwin, Mobile4 hr
Apr 29, 2:58 AM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw, Escambia62 min
Apr 29, 3:15 AM CDTSevere Thunderstorm WarningMOBBaldwin90 min
Apr 29, 3:29 AM CDTSpecial Marine WarningMOB2 hr
Apr 29, 4:34 AM CDTFlash Flood WarningMOBBaldwin, Mobile4 hr
Apr 29, 4:35 AM CDTRiver Flood WarningMOBCovington, Escambia4 days
Apr 29, 4:47 AM CDTSpecial Marine WarningMOB118 min
Apr 29, 4:53 AM CDTSpecial Marine WarningMOB67 min
Apr 29, 6:44 AM CDTSpecial Marine WarningMOB91 min
Apr 29, 8:15 AM CDTSpecial Marine WarningMOB90 min
Apr 29, 10:43 AM CDTSpecial Marine WarningMOB92 min
Apr 29, 11:41 AM CDTSpecial Marine WarningMOB94 min
Apr 29, 12:25 PM CDTSpecial Marine WarningMOB95 min
Apr 29, 12:28 PM CDTSpecial Marine WarningMOB92 min
Apr 29, 1:33 PM CDTSpecial Marine WarningMOB57 min
Apr 29, 1:53 PM CDTFlash Flood WarningMOBBaldwin, Mobile3 hr
Apr 29, 2:16 PM CDTSpecial Marine WarningMOB89 min
Apr 29, 2:26 PM CDTSevere Thunderstorm WarningMOBWashington34 min
Apr 29, 2:41 PM CDTSevere Thunderstorm WarningMOBMobile34 min
Apr 29, 2:50 PM CDTSevere Thunderstorm WarningMOBMobile, Washington40 min
Apr 29, 2:55 PM CDTSpecial Marine WarningMOB20 min
Apr 29, 2:57 PM CDTSevere Thunderstorm WarningMOBBaldwin48 min
Apr 29, 3:16 PM CDTSpecial Marine WarningMOB59 min
Apr 29, 3:50 PM CDTSpecial Marine WarningMOB25 min
Apr 29, 3:55 PM CDTFlash Flood WarningMOBBaldwin2 hr
Apr 29, 4:13 PM CDTSpecial Marine WarningMOB62 min
Apr 29, 4:15 PM CDTSevere Thunderstorm WarningMOBBaldwin60 min
Apr 29, 5:11 PM CDTSpecial Marine WarningMOB64 min
Apr 29, 5:11 PM CDTSevere Thunderstorm WarningMOBBaldwin64 min
Apr 29, 5:24 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington51 min
Apr 29, 5:50 PM CDTSpecial Marine WarningMOB55 min
Apr 29, 6:18 PM CDTSpecial Marine WarningMOB27 min
Apr 29, 6:19 PM CDTAreal Flood WarningMOBBaldwin, Mobile12 hr
Apr 29, 6:41 PM CDTSpecial Marine WarningMOB64 min
Apr 28, 9:37 PM CDTTornado WarningMOBWayne38 min
Apr 29, 9:30 AM CDTRiver Flood WarningMOBGeorge, Greene, Perry5 days
Apr 29, 9:30 AM CDTRiver Flood WarningMOBGeorge, Greene, Jackson7 days
Apr 29, 4:06 PM CDTSevere Thunderstorm WarningMOBGeorge, Greene, Perry, Stone39 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.